# SDR AALA20120216TUL02

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAY AFT UPPER ANGLE IS CRACKED AT INBOARD END AT SECOND FASTENER HOLE.  INSTALLED SPLICE FILLER ANGLE AND REPAIR ANGLE PER EA B737-57-021884, SRM 51-70-11-2R AND BOEING DRAWING 111A1000.
